# SDR UIEA200500044

- Difficulty date: March 31, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 311792
- Condition: Blown
- Location: Nr 11 Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLIGHT (90 K FUEL DUMPED).  AT ABOUT V1 SPEED, DURING T/O GOT BRAKE LIMITER AND ANTI SKID EICAS FOLLOWED BY GEAR CONFIG AND BODY GEAR STEERING WARNING, AND AFTER LIFT OFF GEAR TILT EICAS.  LANDED BACK IN TPE AFTER DUMPING FUEL AND COORDINATING WITH GCC.  NR 11 TIRE BURST ON TAKEOFF.  ALL 4 TIRES ON RT BODY GEAR REPLACED.  FOUND WIRING HARNESS BROKEN AND J-5 BOX DAMAGED ON RT BODY GEAR.  REPAIRED AND REPLACED BODY GEAR WIRING IAW CHAPTER 20 AND PERFORMED FULL GEAR SWING AND OPERATION TEST OF BRAKE SYSTEM, ANTI SKID SYSTEM, BODY GEAR.  (K)
